Results 1 to 5 of 5

Thread: plz help me

  1. #1
    ssaa is offline New Member
    Join Date
    Dec 2008
    Posts
    2

    plz help me

    when i use steroid i feel acne plz do u know Medicine 4 it

    i speek englsh no good THANK YOU VERY MUCH

  2. #2
    ssaa is offline New Member
    Join Date
    Dec 2008
    Posts
    2
    Quote Originally Posted by ssaa View Post
    when i use steroid i feel acne plz do u know Medicine 4 it

    i speek englsh no good THANK YOU VERY MUCH

    I wish you to help me in the treatment of acne doping

  3. #3
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,286
    This is what you need. the common name is Accutane http://en.wikipedia.org/wiki/Isotretinoin

  4. #4
    Mulciber is offline Scammer
    Join Date
    Sep 2008
    Location
    The Center Ring
    Posts
    2,392
    you talking about accutane.. could try B5 panothenic acid

    anyone else feel like a slurpee and a slimjim all the sudden...

  5. #5
    auslifta's Avatar
    auslifta is offline Retired MONITOR
    Join Date
    Jul 2006
    Location
    flying from the ashes
    Posts
    3,966
    proactiv works great

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •